Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Singular integrals on Hilbert space


Author: Michael J. Fisher
Journal: Bull. Amer. Math. Soc. 73 (1967), 428-431
DOI: https://doi.org/10.1090/S0002-9904-1967-11775-0
Errata, volume 73: Bull. Amer. Math. Soc., Volume 73, Number 6 (1967), 987--987
MathSciNet review: 0209920
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Calderon and A. Zygmund, Algebras of certain singular operators, Amer. J. Math. 78 (1956), 310-320. MR 87810
  • 2. M. J. Fisher, Integration and nonlinear transformations in Hilbert space, Ph. D. Thesis, Cornell University, Ithaca, New York, 1966.
  • 3. L. Gross, Integration and nonlinear transformations in Hilbert space, Trans. Amer. Math. Soc., 94 (1960), 404-440. MR 112025
  • 4. L. Gross, Harmonic analysis on Hilbert space, Mem. Amer. Math. Soc. No. 46 (1963). MR 161095
  • 5. I. E. Segal, Tensor algebras over Hilbert spaces, Trans. Amer. Math. Soc. 81 (1956), 106-134. MR 76317
  • 6. I. E. Segal, Distributions in Hilbert space and canonical systems of operators, Trans. Amer. Math. Soc. 88 (1958), 12-41. MR 102759


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11775-0

American Mathematical Society